English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Two-Point Problem for Systems Satisfying the Controllability Condition with Lie Brackets of the Second Order

MPS-Authors
/persons/resource/persons180513

Zuyev,  Alexander
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)

escidoc_2383098.pdf
(Postprint), 792KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Grushkovskaya, V. V., & Zuyev, A. (2017). Two-Point Problem for Systems Satisfying the Controllability Condition with Lie Brackets of the Second Order. Journal of Mathematical Sciences, 220(3), 301-317. doi: 10.1007/s10958-016-3185-3.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-4399-9
Abstract
There is no abstract available